# SDR ASAA0310506

- Difficulty date: June 3, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE STRINGER 25L AT FUSELAGE STATION 352 CORRODED.  REMOVED DAMAGED SECTION OF STRINGER AND REPAIRED PER SRM.  (M)
